EconPapers    
Economics at your fingertips  
 

A Data-Driven Method for Supporting Self-Adapt Large-Scale Group Decision-Making: A Case Study on Resilient Design of Firm’s Product

Houxue Xia, Mingwei Liu, Jingyao Jiao, Huagang Tong, Haifeng Zhang and Chiranjibe Jana

Journal of Mathematics, 2024, vol. 2024, 1-19

Abstract: Large-scale group decision-making (LSGDM) has emerged as a prominent research area in various domains, such as high technology and complex engineering problems. The advent of machine learning techniques has revolutionized LSGDM by introducing new data-driven approaches. First, recurrent neural networks (RNNs) have been proposed as a data-driven method to effectively learn and predict experts’ preferences. Second, a self-adaptive method has been devised to optimize clustering parameters, considering their influence. The consensus-reaching process facilitates the reverse optimization of these parameters. Third, a novel approach called analysis target cascading (ATC) has been suggested to address the limitations of traditional weighing methods used in previous LSGDM studies. ATC comprehensively investigates the potential game among multiple subgroups, thereby resolving the consensus-reaching problem (CRP). Lastly, an improved artificial bee colony algorithm has been proposed to tackle the optimization problem presented in this study. This enhanced algorithm incorporates the levying mechanism and searching method from the gravity search algorithm. To validate the efficacy of the proposed methods, a case study involving a large-scale interdisciplinary team has been conducted.

Date: 2024
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2024/2328960.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2024/2328960.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:2328960

DOI: 10.1155/2024/2328960

Access Statistics for this article

More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jjmath:2328960